# SDR HEEA0015749

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Impeller
- Part number: 206061432109
- Condition: Corroded
- Location: Blower
- Component: 206040370013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER IMPELLER CORRODED.  SCRAPPED ASSY AND REPLACED WITH NEW ASSY.
